Open Access
Translator Disclaimer
2012 Positive Solutions of an Initial Value Problem for Nonlinear Fractional Differential Equations
D. Baleanu, H. Mohammadi, Sh. Rezapour
Abstr. Appl. Anal. 2012(SI01): 1-7 (2012). DOI: 10.1155/2012/837437

Abstract

We investigate the existence and multiplicity of positive solutions for the nonlinear fractional differential equation initial value problem D 0 + α u ( t ) + D 0 + β u ( t ) = f ( t , u ( t ) ),  u ( 0 ) = 0 ,  0 < t < 1 , where 0 < β < α < 1 ,  D 0 + α is the standard Riemann-Liouville differentiation and f : [ 0,1 ] × [ 0 , ) [ 0 , ) is continuous. By using some fixed-point results on cones, some existence and multiplicity results of positive solutions are obtained.

Citation

Download Citation

D. Baleanu. H. Mohammadi. Sh. Rezapour. "Positive Solutions of an Initial Value Problem for Nonlinear Fractional Differential Equations." Abstr. Appl. Anal. 2012 (SI01) 1 - 7, 2012. https://doi.org/10.1155/2012/837437

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1242.35215
MathSciNet: MR2935139
Digital Object Identifier: 10.1155/2012/837437

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top